Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Pythagorean Sets of Numbers

J. P. Ballantine and O. E. Brown
The American Mathematical Monthly
Vol. 45, No. 5 (May, 1938), pp. 298-301
DOI: 10.2307/2302543
Stable URL: http://www.jstor.org/stable/2302543
Page Count: 4

You can always find the topics here!

Topics: Pythagoreanism, Integers, Mathematical sets
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Pythagorean Sets of Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301